Niacin flush happens in your body when you are taking niacin supplements for whatever reason, be it bad levels of cholesterol or something else. If you have ever been diagnosed with bad cholesterol you will know the panic that comes into play and the steps that you have to take. If you are in love with fried and processed foods it will be hard for you to break that habit and you may turn to something much easier. No flush niacin can help you out when you are concerned about side effects.
Niacin Flush Free may cause dizziness, lightheadedness, or fainting. These effects may be worse if you take it with alcohol or certain medicines. Use Niacin Flush Free with caution. Do not drive or perform other possibly unsafe tasks until you know how you react to it.
Niacin flush occurs as the blood vessels and capillaries dilate and allow the blood to flow more freely through the body. A niacin flush indicates a full saturation of niacin by the body. Although it can be bothersome, it is actually a positive sign that the niacin is working properly.
Niacin flush is caused when the capillaries become dilated and blood flow increases causing a warming sensation and reddening of the skin. This typically occurs within 20 to 30 minutes after niacin has been taken and usually only lasts a few minutes. Niacin flush diminishes naturally the longer a person takes niacin, however there are some suggested techniques to greatly reduce the frequency and severity of flushing.
Niacin flush happens when you take supplements and you are unaware of what they will do to you and you are uncertain about the dosage. If you are smart, you will talk to your doctor about supplements and how you should take them but above all you should really get your nutrients from the food that you eat. If you have a healthy balanced diet you will not have to worry about things like flush free niacin. When you can worry about how much food you can eat you will be happier and not have to think about things like niacin flush and scary symptoms.
Niacin flush is a minor, non-harmful side effect and is not considered dangerous unless it is accompanied by more serious side effects such as a rash, difficulty breathing, or swelling of the face or tongue, which could indicate a severe reaction. Side effects tend to be more profound and occur more frequently when higher doses of niacin are administered, therefore most doctors will prescribe a low dose and gradually build up to higher levels if necessary. It is also important that patients not use niacin supplements to replace medications without a doctors supervision due to the higher concentration of niacin present in many supplements.
Niacin flush, is basically a side effect of these medications that contain niacin as their main component. Niacin flush is actually a healthy sign and is not harmful in any manner. But this niacin flush is quite discomforting and embarrassing. Redness around the neck and the face are some of the side effects of niacin. Before moving on to know about the preventive measures for niacin flush, let us take a look at the causes of niacin flush.